Nightmares after taking prenatal vitamins

Patient

Q: My daughter recently begin taking prenatal vitamins and hopes to get pregnate soon. However, she is having horrible nightmares and we wondered if there's a possible connection with her taking these vitamins.

Doctor

A:   There are no documented cases between prenatal vitamins and nightmares, hallucinations or delusions.  Prenatal vitamins are amongst the safest medications prescribed by doctors.

Related Q&A

Q: I did some Blook Test yesterday my Everything is Normal Except these things LDL is 135, White cell count is 10400, Po...

Q: I want to reduce my belly fat, how do I decrease my belly fat and have a flat stomach?

Q: I were diagnosed with Motor neuron desease in April 2015. About two weeks before that I lost my taste for food compl...

Q: Why does my body is not gained fat? but i always eat more food.

Q: Can i change the color of my eyes by eating only fruits and vegetables and if yes how long does it take to change the...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews